MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR404020
Medical Device Problem Codes Defective Device (2588); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b23 -the medical device was retained at facility; therefore, a direct product investigation could not be performed.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: one time-point available for evaluation: pre-implantation cta dated 3/30/2025.Cannot confirm a deployment handle came off or deployment lines were all broken with pre-implantation cta imaging and radiographic images in general.3d images shows there is disease in the thoracic aorta.Axial images show the device leg that extends into the rci is occluded.The distal rci and reia are also occluded distal to the implanted device.Images show the presence of a fem bypass.H6: d15 code- there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device." w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, the patient underwent an endovascular procedure to treat a thoracic aneurysm utilizing a gore® tag® conformable thoracic stent graft with active control system (ctagac).Reportedly, patient has had a prior endovascular repair of the visceral segment with stents in both renals, sma, and celiac (date unknown) with a cook physician modified graft.Due to this prior repair, femoral access was limited and physician decided he wanted to place a device from a conduit sewn onto the ascending aorta through a 22fr (22x33) dryseal sheath, which physician decided to go antegrade through the 10mm conduit graft to the ascending aorta in off-label use.When physician tried to deploy the ctagac, the 1st stage deployment handle came off and the deployment lines broke off within the catheter handle.When this happened only roughly the 1st 15mm of the ctagac deployed with the remaining 185mm still constrained on the catheter.At this point, it was decided to pull the stent graft back into the 22fr dryseal sheath and remove the device with the sheath through the 10mm dacron conduit.After device removal, a different 22fr (22x65 ) dryseal sheath was placed into the conduit and a new ctagac graft was placed into the thoracic aorta for the exclusion of the aneurysm.There were no issues with either the 22x33 or 22x65 sheaths.Final angiogram showed no endoleak and the patient was stable.On (b)(6) 2025, field sales associate followed up with physician on patient status and was advised that patient is awake and stable.A ct scan was performed on (b)(6) as well and there was no endoleak present.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22563981
Report Number2017233-2025-06434
Device Sequence Number21139470
Product Code MIH
UDI-Device Identifier00733132646852
UDI-Public(01)00733132646852(17)280323
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTGMR404020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexUnknown